Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Some new inequalities of the Grüss type for conformable fractional integrals

1 Department of Mathematics, Shaheed Benazir Bhutto University, Sheringal, Dir Upper, Khyber, Pakhtoonkhwa, Pakistan
2 Department of Mathematics, College of Arts and Science at Wadi Aldawaser, Prince Sattam Bin Abdulaziz University, Alkharj 11991, Kingdom of Saudi Arabia
3 School of Mathematical Sciences, Tianjin Polytechnic University, Tianjin 300387, China
4 Institute of Mathematics, Henan Polytechnic University, Jiaozuo 454010, Henan, China

Special Issue: New trends of numerical and analytical methods with application to real world models for instance RLC with new nonlocal operators

In the paper, the authors establish some new inequalities of the Grüss type for conformable fractional integrals. These inequalities generalize some known results.
  Figure/Table
  Supplementary
  Article Metrics

References

1. G. A. Anastassiou, Opial type inequalities involving fractional derivatives of two functions and applications, Comput. Math. Appl., 48 (2004), 1701–1731.    

2. S. Belarbi, Z. Dahmani, On some new fractional integral inequalities, J. Inequal. Pure Appl. Math., 10 (2009), 86.

3. Z. Dahmani, New inequalities in fractional integrals, Int. J. Nonlin. Sci., 9 (2010), 493–497.    

4. Z. Dahmani, L. Tabharit, S. Taf, New generalization of Grüss inequality using Riemann-Liouville fractional integrals, Bull. Math. Anal. Appl., 2 (2010), 93–99.

5. Z. Denton, A. S. Vatsala, Fractional integral inequalities and applications, Comput. Math. Appl., 59 (2010), 1087–1094.    

6. R. Gorenflo, F. Mainardi, Fractional Calculus: Integral and Differential Equations of Fractional Order, In: A. Carpinteri, F. Mainardi, Fractals and Fractional Calculus in Continuum Mechanics, Vienna: Springer, 1997.    

7. G. Grüss, Uber das Maximum des absoluten Betrages von $\frac{1}{{b-a}}\int_a^bf(x)g(x) d x-\frac1{(b-a)^2}\int_a^bf(x)d x \int_a^b g(x)d x$, Math. Z., 39 (1935), 215--226.    

8. F. Jarad, E. Uğurlu, T. Abdeljawad, et al. On a new class of fractional operators, Adv. Differ. Equ., 2017 (2017), 247.    

9. A. A. Kilbas, Hadamard-type fractional calculus, J. Korean. Math. Soc., 38 (2001), 1191–1204.

10. A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, 1st Edition., Amsterdam: Elsevier Science B.V., 2006.

11. D. S. Mitrinović, J. E. Pečarić, A. M. Fink, Classical and New Inequalities in Analysis, Springer Netherlands, 1993.    

12. K. S. Nisar, F. Qi, G. Rahman, et al. Some inequalities involving the extended gamma function and the Kummer confluent hypergeometric k-function, J. Inequal. Appl., 2018 (2018), 135.    

13. F. Qi, B. N. Guo, Integral representations and complete monotonicity of remainders of the Binet and Stirling formulas for the gamma function, RACSAM. Rev. R. Acad. A., 111 (2017), 425–434.    

14. G. Rahman, K. S. Nisar, F. Qi, Some new inequalities of the Grüss type for conformable fractional integrals, HAL archives, 2018. Available from: https://hal.archives-ouvertes.fr/hal-01871682.

15. F. Qi, G. Rahman, S. M. Hussain, et al. Some inequalities of Cĕbysĕv type for conformable kfractional integral operators, Symmetry., 10 (2018), 614.    

16. S. G. Samko, A. A. Kilbas, O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Yverdon: Gordon and Breach Science Publishers, 1993.

17. M. Z. Sarkaya, H. Ogunmez, On new inequalities via Riemann-Liouville fractional integrations, Abstr. Appl. Anal., 2012 (2012), 428983.    

18. E. Set, İ. İs¸can, M. Z. Sarkaya, et al. On new inequalities of Hermite-Hadamard-Fejér type for convex functions via fractional integrals, Appl. Math. Comput., 259 (2015), 875–881.    

19. E. Set, İ. Mumcu, S. Demirbas¸, Chebyshev type inequalities involving new conformable fractional integral operators. ResearchGate Preprint, 2018. Available from: https://www.researchgate.net/publication/323880498.

20. E. Set, İ. Mumcu, M. E. Özdemir, Grüss type inequalities involving new conformable fractional integral operators. ResearchGate Preprint, 2018. Available from: https://www.researchgate.net/publication/323545750.

21. H. M. Srivastava, J. Choi, Zeta and q-Zeta Functions and Associated Series and Integrals, Amsterdam: Elsevier. Inc, 2012.    

22. W. T. Sulaiman, Some new fractional integral inequalities, J. Math. Anal., 2 (2011), 23–28.

23. J. Tariboon, S. K. Ntouyas, W. Sudsutad, Some new Riemann-Liouville fractional integral inequalities, Int. J. Math. Math. Sci., 2014 (2014), 869434.    

24. C. Zhu, W. Yang, Q. Zhao, Some new fractional q-integral Grüss-type inequalities and other inequalities, J. Inequal. Appl., 2012 (2012), 299.    

© 2018 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved